# SDR HNAA2020121200351

- Difficulty date: December 5, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Frames 12a-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN DEFORMED BETWEEN FR 12A/13 STR 6R/7R.  ACCOMPLISHED REPAIR OF FUSELAGE EXTERNAL SKIN AT UPPER AFT CORNER OF RT DV WINDOW BETWEEN FR 12A-13 STGR 6R-7R, IAW PIEDMONT EO1--53-20-0422.
